# SDR 2002UALA00564

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Aircraft time: 28,770 hours, 21,422 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 WEB CRACKED AT WL 201 LBL 5 LOWER LT RADAR MOUNT INBOARD UPPER CORNER.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
